# SDR COMA9960720

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane Cap
- Part number: 601R140341
- Condition: Chafed
- Location: Ws 53.60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT INBOARD FLAP MOVEABLE VANE CAPS AT WS 53.60 ARE CHAFED BEYOND LIMITS.  REPLACED LEFT AND RIGHT INBOARD FLAP VANE CAPS AT WS 53.60 IAW WVAC EO 601R-57-0643.
